# SDR DALA2014120106352

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 60,180 hours, 43,479 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE UPPER LT LATCH PIN RECEPTACLE HAS A WORN EAR.  MAINTENANCE REPLACED THE RECEPTACLE.
